# SDR DHL2003754019

- Difficulty date: December 3, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: C
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O GEAR HANDLE WOULD NOT RAISE ABOVE OFF POSITION. ABNORMAL PROCEDURE, LANDING GEAR LEVER WILL NOT GO UP PAST OFF.  COMPLIED WITH RETURNED TO EWR FOR UNEVENTFUL LANDING.  FOUND MAIN SAFETY SWITCH DIRTY AND CAKED WITH RESIDUE. CLEANED SAME, OPS CHECKED GOOD ON GROUND AT EWR IAW 727 M/M 32-09-121.
